Powerful Effective Relief
Contains caffeine to amplify the pain relieving effect of paracetamol
How to Use Panadol Extra Soluble
When experiencing pain, adults and children aged 16 years and over should take 2 tablets dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours.
Children aged 12-15 years should be given 1 tablet dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours or more than 4 tablets in 24 hours. Always read the label.
Warnings or Restrictions
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take with any other paracetamol-containing products
Avoid too much caffeine in drinks like coffee and tea when taking these tablets.
CONSULT YOUR DOCTOR
Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.
Each effervescent tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Sodium content 427 mg per tablet, Also includes Sorbitol (E 420)
Size (16) Unit (TB) Height (10) Width (7.5) Depth (1.2)
Product code: 536245
Please read the enclosed leaflet carefully before taking these tablets
Tips & Advice
How to Take
For oral use:
The tablets must be dissolved in water before taking.
Adults: Take 1-2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Children (6-12 years): Give 1/2 to 1 tablet dissolved in water every 4 hours as required.
Do not give more frequently than every 4 hours.
Not more than 4 tablets should be given in 24 hours.
Do not give to children for more than 3 days without consulting a doctor. Do not give to children under 6 years of age.
Panadol Extra Soluble Tablets are formulated to provide effective pain relief and help to reduce fever. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol.
When you've got a headache, Panadol Extra Soluble can deliver powerful, effective relief. And it's gentle on your stomach too.
When to Use Panadol Extra Soluble
Panadol Extra Soluble can relieve tough head pain including Migraines. Containing paracetamol, Panadol Extra Soluble can also relieve common types of pain, including back pain, toothache, period pain and joint pain.